# SDR CA071025010

- Difficulty date: October 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,908 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Cable
- Condition: Broken
- Location: Parking Brake
- Part time: 4,928 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER PUSHBACK, PARKING BRAKE CABLE BROKE. EMERGENCY PARKING BRAKE CABLE ASSY REPLACED IAW AMM 32-44-03 (TC NR 20071025010)
